# SDR ALGA106077

- Difficulty date: September 11, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 4,069 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS9086
- Condition: Binding
- Location: Main Rotor
- Part time: 692 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE BINDING AND EXCESSIVE AXIAL PLAY.   REPLACED WITH NEW BY FIELD MAINTENANCE.
